MAUDE Adverse Event Report: MORTARA INSTRUMENT ELI380 ERGO WAM WLAN USB DICOM SEC AHA B; ELECTROCARDIOGRAPH

MORTARA INSTRUMENT ELI380 ERGO WAM WLAN USB DICOM SEC AHA B; ELECTROCARDIOGRAPH
Model Number ELI380-DCS11
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
The biomed at the facility reported that the eli380 unit intermittently loses connectivity to the wlan.It was reported the connection dropped for 45 minutes, device showed no signal and was unable to download any orders.It was additionally reported that the screen intermittently shows fuzzy static.There was no adverse event reported as a result of this event.This incident was captured under hillrom complaint ref # (b)(4).
 
Additional Manufacturer Narrative
The baxter technician went on site and inspected the unit, the technician was unable to find any connection issues with the device but did confirm the allegation of display issues.The eli 380 is intended to be a high-performance, multichannel resting electrocardiograph.As a resting electrocardiograph, the eli 380 simultaneously acquires data from each lead.Once the data is acquired, it can be analyzed, reviewed, stored, printed or transmitted.It is a device primarily intended for use in hospitals but may be used in medical clinics and offices of any size.Device is indicated for use to provide interpretation of the data for consideration by a physician.Device is indicated for use in a clinical setting, by a physician or by trained personnel who are acting on the orders of a licensed physician.It is not intended as a sole means of diagnosis.The interpretations of ecg offered by the device are only significant when used in conjunction with a physician over-read as well as consideration of all other relevant patient data.Device is indicated for use on adult and pediatric populations.The device is not intended to be used as a vital signs physiological monitor.If the ecg device becomes unavailable due to display issues, the clinician or medically qualified personnel has the option to use a backup device.This would be unlikely to cause or contribute to a death or serious injury if this were to recur.Although there was no adverse event reported and no connection issues were found with the device during inspection, if the eli 380 device loses connection to the wireless network, the device is unable to transmit or receive ecg¿s.This failed connection may result in a delay of patient treatment which may cause or contribute to a serious injury or death.Therefore, hillrom is reporting this allegation of connection failure as a product malfunction.

Brand Name
ELI380 ERGO WAM WLAN USB DICOM SEC AHA B
Common Device Name
ELECTROCARDIOGRAPH
Manufacturer (Section D)
MORTARA INSTRUMENT
7865 n 86th street
milwaukee WI 53224
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key19615009
Report Number2183461-2024-00018
Device Sequence Number12290364
Product Code DPS
UDI-Device Identifier00812345026917
UDI-Public812345026917
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberELI380-DCS11
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Initial Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown